MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number ESS-G02-NXT
Medical Device Problem Codes Device Slipped (1584); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a0501 captures the reportable event of cap detachment of device or device component.
 
Event or Problem Description
It was reported to boston scientific that an overstitch nxt for the treatment of class ii obestity during an endoscopic sleeve gastroplasty procedure on an unknown date.During the procedure, the overstitch nxt loosened from the gastroscope and completely detached after the third suture.The adhesive tapes no longer adhered to the gastroscope.The endcap detached from the overstitch device.The procedure was completed with another overstitch nxt.No patient complications were reported as a result of the event.
 
Event or Problem Description
It was reported to boston scientific that an obesity nxt during an endoscopic sleeve gastroplasty procedure for the treatment of class ii obestity on an unknown date.During the procedure, the overstitch nxt loosened from the gastroscope and completely detached after the third suture.The adhesive tapes no longer adhered to the gastroscope.The endcap detached from the overstitch device.The procedure was completed with another overstitch nxt.No patient complications were reported as a result of the event.Based on additional information received on october 9, 2025: the straps that slipped and detached were those located at the distal end of the device.
 
Additional Manufacturer Narrative
Block h6: imdrf code a0501 captures the reportable event of cap detachment of device or device component.Additional information: block b5: updated based on additional information received on october 9, 2025.Correction: g1: manufacturer's contact first name, last name, email and phone number.

Brand Name
OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
VIANT MEDICAL INC
5079 33rd street
grand rapids MI 49512
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22902019
Report Number3005099803-2025-04250
Device Sequence Number7910997
Product Code OCW
UDI-Device Identifier10811955020893
UDI-Public(01)10811955020893(11)250114(17)271231(10)2025010032
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K231553
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESS-G02-NXT
Device Catalogue NumberESS-G02-NXT
Device Lot Number2025010032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date10/20/2025
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown